MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, 3.1 EDITION; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, 3.1 EDITION; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-65
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during clinical use, the cardiosave intra-aortic balloon pump (iabp) displayed an "automatic filling error." patient was involved.No harm was reported.There was no device change in treatment.The iabp was rebooted, and the error was reported to have cleared.The reported error recurred when a test balloon was connected to the iabp after completion of therapy.
 
Additional Manufacturer Narrative
E.Initial reporter (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID, 3.1 EDITION
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50448794
Report Number2249723-2026-0003999
Device Sequence Number15864232
Product Code DSP
UDI-Device Identifier10607567113432
UDI-Public(01)10607567113432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-65
Device Catalogue Number0998-00-0800-65
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown